# SDR AALA201603039007

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 8,699 hours, 1,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138501
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN AT DOOR 3L FELL DOWN.  INSTALLED A NEW LENS ON THE 3L EMER EXIT LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
